We show that the Ricci flat Calabi’s metrics on holomorphic line bundles over compact Kaehler-Einstein manifolds are not projectively induced. As a byproduct we solve a conjecture addressed in [A. Loi - F. Salis - F. Zuddas, Two conjectures on Ricci-flat Kaehler metrics, Math. Z. 290 (2018)] by proving that any multiple of the Eguchi-Hanson metric on the blow-up of C^2 at the origin is not projectively induced.

Ricci-flat Calabi's metric is not projectively induced / Loi, Andrea; Zedda, Michela; Zuddas, Fabio. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - 73:1(2021), pp. 29-37. [10.2748/tmj.20191211]

Ricci-flat Calabi's metric is not projectively induced

Andrea Loi;Michela Zedda
;
Fabio Zuddas
2021

Abstract

We show that the Ricci flat Calabi’s metrics on holomorphic line bundles over compact Kaehler-Einstein manifolds are not projectively induced. As a byproduct we solve a conjecture addressed in [A. Loi - F. Salis - F. Zuddas, Two conjectures on Ricci-flat Kaehler metrics, Math. Z. 290 (2018)] by proving that any multiple of the Eguchi-Hanson metric on the blow-up of C^2 at the origin is not projectively induced.
Ricci-flat Calabi's metric is not projectively induced / Loi, Andrea; Zedda, Michela; Zuddas, Fabio. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - 73:1(2021), pp. 29-37. [10.2748/tmj.20191211]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2870446
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact